# SDR DXTA2011082304707

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 10,251 hours, 6,341 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH AFTER TAKEOFF.  HAD NORMAL HYD PRESSURES AND PERFORMED THE ABNORMAL CHECKLIST FOR "GEAR UNLOCK LIGHT".  GEAR EXTENDED NORMALLY AND RETURNED BACK TO AIRPORT. NO EMERGENCY DECLARED.   TROUBLESHOT SYS, FOUND NLG DOORS OUT OF ADJUSTMENT. ADJUSTED NLG DOORS IAW MM 52-80-20. OPS CHECKED GOOD.
